Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Does taking Seroquel 400mg lead to death ?

if you take ten 400mg saroquel will you die,and if put in hospital are efexs reversable just want to know more
Asked On : Wed, 13 Apr 2011
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi Joe.

Seroquel in over dosage causes somnolence, coma and cardiac dysrhythmias.

Any thing more than he usual dosage can cause exces sleepness.
Ten 400 mgs Tablets, i.e 4000 mgs will cause excess sleepiness and drowsyness.
It will not lead to immediate death. Also if taken to hospital, patient can be stablised and will improved with time

Hope this answers your query

Dr Kiran
Answered: Sat, 25 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor